# SDR FDEA2020060321112

- Difficulty date: June 2, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 144N50819
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY AT FS 1060 AT LBL 24.75 FLOOR STRAP CORRODED. EVALUATED FLOOR SUPPORT STRAP CRACKED AND OUT OF LIMITS IAW SRM 53-00-51-1A. REMOVED, FABRICATED AND INSTALLED NEW STRAP IAW DWG 144N5081 REV A AND C AND SRM 51-40-02, 51-40-05 AND 51-40-08.
